# SDR YENA2023040400314

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 77,456 hours, 27,856 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#491, BUF-LAX. 'DIRTY SOCK SMELL NOTED BY INFLIGHT DURING APPROACH; PERFORMED T/S PER TSM 05-50-00-810-831 LEVEL A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM. NO ODOR NOTED AT THIS TIME.'
